MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-00001-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the c-arm switch is activated it is sticking causing the rotation to continue when the switch is released.No injury reported.A field engineer was dispatched to the site and confirmed that all screws were tight and cleaned the switch.Once this was completed the system was working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7810676
Report Number1220984-2018-00139
Device Sequence Number13732278
Product Code OTE
UDI-Device Identifier15420045505582
UDI-Public15420045505582
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-3D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1